Jump to content
Welcome to the new-and-improved forums! Read more... ×

Recommended Posts

Anyone here taking daily valtrex? I’m taking daily suppressants but I’m starting to feel nauseous everyday and I’m wondering if it’s the meds? I also don’t want to stop taking them bc I haven’t had an outbreak since I started and I’m scared if I stop I will have an outbreak and become more contagious than what I am now 

Share this post


Link to post

I was then stopped because was dealing with the side effects of headaches and sore throat and stuffy nose and just fatigued . I stopped taking for 3 weeks I developed a small outbreak and went back on them. I go back to my doctor in a few days to discuss this with him. I hate the side effects from the antivirals. 

Share this post


Link to post

See I feel nauseous but I dunno if it’s the pill or the vitamins I’m taking but I don’t wanna stop and then get an OB... I hate this 

Share this post


Link to post

I have been taking Val 1 GM daily and Lysine 1 GM daily since September. I have not experienced an OB since my intitial OB and to my knowledge I have not experienced any side effects.

Share this post


Link to post

I’ve HSV in throat but don’t know which type (most probably two). I have a post nasal drip and sinusitis and doctor suspects it maybe caused by valtrex. I stopped taking it yesterday as doctor says I may not get further recurrences as HSV-2 doesn’t prefer oral region. 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×